Intuitionistic Fuzzy Soft Semi-ideals


ERSOY B. A. , ÖZKİRİŞÇİ N. A.

AZERBAIJAN JOURNAL OF MATHEMATICS, vol.6, no.2, pp.44-54, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2016
  • Title of Journal : AZERBAIJAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.44-54

Abstract

In this paper, intuitionistic fuzzy soft sets are applied to semirings. The concept of the intuitionistic fuzzy soft semi-ideal over a semiring is introduced. Intersection, Union, And, Or operations of the intuitionistic fuzzy soft semi-ideals are examined and some basic properties are analysed.